IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Keizo Cho (Chiba Inst. of Tech.)
Vice Chair Hisato Iwai (Doshisha Univ.)
Secretary Masayuki Nakano (KDDI R&D Labs.), Kentaro Nishimori (Niigata Univ.)
Assistant Yuichi Kimura (Saitama Univ.)

Conference Date Thu, Feb 18, 2016 14:00 - 17:50
Fri, Feb 19, 2016 09:30 - 15:35
Topics Antenna and Propagation, Company special edition 
Conference Place Spa Resort Hawaiians Room: South 1 Bldg. , 4th floor [Mai1] 
Address 50, Warabidaira, Fujiwaramachi, Joban, Iwaki-shi,Fukushima, 972-8326, Japan
Transportation Guide 35 minutes from JR Iwaki Station. (Detailed information is shown by following URL.)
http://www.hawaiians.co.jp/english/
Contact
Person
Prof. Yuichi Kimura, Saitama Univ.
+81570-550-550
Sponsors This conference is co-sponsored by IEEE AP-S Tokyo Chapter
Announcement Please join for an banquet at 18th Feb.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Feb 18 PM  A・P
Chair: Dr. Kazuhiro HONDA
14:00 - 14:50
(1) 14:00-14:25 Split-ring Resonator Antennas Closely Arranged for High-speed MIMO Communication AP2015-190 Keishi Kosaka, Hiroshi Toyao, Eiji Hankui (NEC)
(2) 14:25-14:50 Four Polarization MIMO Antenna reduced Mutual Coupling between polarization AP2015-191 Masayuki Nakano (KDDI R&D Labs. Inc.)
  14:50-15:00 Break ( 10 min. )
Thu, Feb 18 PM  A・P
Chair: Prof. Takuji ARIMA (TUAT)
15:00 - 15:50
(3) 15:00-15:25 Design of Capsule Dipole Antenna For Ingestible Endoscope AP2015-192 Yang Li, Hiroyasu Sato, Qiang Chen (Tohoku Univ.)
(4) 15:25-15:50 Effects of producing non-Luneburg lens antennas from effective media
-- alternatives to the Luneburg lens --
AP2015-193
Derek Gray (XJTLU), Nasiha Nikolic (CSIRO)
  15:50-16:00 Break ( 10 min. )
Thu, Feb 18 PM  A・P
Chair: Prof. Keizo CHO (Chiba Inst. of Tech.)
16:00 - 16:50
(5) 16:00-16:50 [Invited Talk]
(口頭発表) Characteristic Mode based antenna design; a straight forward approach to small form factor antenna integration
Dirk Manteuffel (Kiel Univ.)
  16:50-17:00 Break ( 10 min. )
Thu, Feb 18 PM  IEEE AP-S Tokyo chapter Special Talk
Chair: Dr. Tetsuro IMAI (NTT Docomo)
17:00 - 17:50
(6) 17:00-17:50 [Special Talk]
(Non Manuscript) SPA resort hawaiians
Yukio Sakamoto (Johban Kousan)
Fri, Feb 19 AM  A・P
Chair: Dr. Masayuki NAKANO (KDDI Labs.)
09:30 - 10:20
(7) 09:30-09:55 Wideband Reflectarray Using Log-periodic Dipole Array AP2015-194 Hiroki Ito, Keisuke Konno, Qiang Chen (Tohoku Univ.)
(8) 09:55-10:20 A Study on Element Share Type of Beam Forming Network for Ka-Band Satellite Onboard Multi-Beam Antenna AP2015-195 Takashi Tomura, Hidenori Yukawa, Michio Takikawa, Yoshio Inasawa, Hiroaki Miyashita (Mitsubishi Electric Corp.)
  10:20-10:30 Break ( 10 min. )
Fri, Feb 19 AM  A・P
Chair: Dr. Koshiro KITAO (NTT Docomo)
10:30 - 11:20
(9) 10:30-10:55 Fundamental Study on False Image Suppression Method for Indoor Human Location Estimation Using Multi-Static FM-CW Radar with Range-Doppler Estimation AP2015-196 Shinya Fukushima, Hiroyoshi Yamada (Niigata Univ.), Hiroyuki Tsuji (NICT), Yoshio Yamaguchi (Niigata Univ.)
(10) 10:55-11:20 A Method of Realizing Gaussian Angular Power Spectra in Elevation Using a Three-Dimensional Fading Emulator AP2015-197 Kazuhiro Honda, Toshihiko Kabeya, Kento Karitani, Kun Li, Koichi Ogawa (Toyama Univ.), Yoshio Koyanagi, Hiroshi Sato, Ritsu Miura (Panasonic)
  11:20-11:30 Break ( 10 min. )
Fri, Feb 19 AM  A・P Tutorial lecture
Chair: Prof. Hisato IWAI (Doshisha Univ.)
11:30 - 12:20
(11) 11:30-12:20 [Tutorial Lecture]
Optimum Load and Maximum Efficiency of Wireless Power Transfer System AP2015-198
Qiaowei Yuan (NIT, Sendai College)
  12:20-13:20 Break ( 60 min. )
Fri, Feb 19 PM  A・P
Chair: Prof. Kentaro NISHIMORI (Niigata Univ.)
13:20 - 14:10
(12) 13:20-13:45 A Triple Frequency Capacity Loaded Loop Antenna Using Electromagnetic Coupling Feed AP2015-199 Uchida Mitsuki, Kenichi Kagoshima, Shigeki Takeda, Masahiro Umehira (Ibaraki Univ.)
(13) 13:45-14:10 Increasing the Bandwidth of the Decoupling Network using a Resonant Circuit AP2015-200 Hidetoshi Makimura, Kengo Nishimoto, Yanagi Takashi, Toru Fukasawa, Hiroaki Miyashita (Mitsubishi Electric)
  14:10-14:20 Break ( 10 min. )
Fri, Feb 19 PM  A・P
Chair: Dr. Yoshio INASAWA
14:20 - 15:35
(14) 14:20-14:45 Frequency characteristics of change in received level by human body shadowing in indoor environment AP2015-201 Koshiro Kitao, Ngochao Tran, Tetsuro Imai, Nobutaka Omaki, Yukihiko Okumura (NTT DOCOMO)
(15) 14:45-15:10 Propagation Characteristics Analysis of Orthogonal Polarized MIMO in Street Cell Model AP2015-202 Daichi Matsuoka, Hiroyasu Ishikawa (Nihon Univ.), Toru Kitayabu, Masayuki Nakano (KDDI R&D Labs.)
(16) 15:10-15:35 Proposal on Novel Ray-Launching Method with Quasi-Uniform Spatial Resolution, and its Effect on Calculation Amount Reduction AP2015-203 Tetsuro Imai, Nobutaka Omaki, Yukihiko Okumura (DOCOMO)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.
Tutorial LectureEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Kentaro NISHIMORI (Niigata Univ.)
E-: _-cry 


Last modified: 2016-02-17 20:29:46


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AP Schedule Page]   /  
 
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan